# SDR FDEA202506231028

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 68,945 hours, 31,059 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33324
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK FROM BS 1020 TO BS 1055 RBL 58.22 WITH CORROSION. REMOVED SEAT TRACK SECTION OUT OF LIMITS AT R/H FUSELAGE BS 900 TO 1180, RBL 58.22 IAW SRM 51-40-02-OG, TRIMMED, LOCATED, DRILLED AND INSTALLED NEW SEAT TRACK REPLACEMENT SECTION IAW SRM 51-40-05-OG, SRM 51-40-02-OG AND B DWG # 657N3321 REV -. THIS IS MAJOR REPAIR.
